# SDR SWAA2022122072209

- Difficulty date: November 16, 2022
- Submitted: December 20, 2022
- Operation: Air carrier
- Aircraft: N7715E
- Make and model: Boeing 737-7BD
- Aircraft serial: 33921
- Aircraft time: 56,608 hours, 29,985 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Support
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/W T/E ACCESS PANEL 561AB SUPPORT STRUCTURE CRACK.<[01] REMOVED AND REPLACED L/W T/E PANEL 561AB SUPPORT STRUCTURE PER B737-700 SRM 51-40-02-0G-0;[02] VERIFIED TABLE;[03] VERIFIED STEP 1;2
